# SDR HEEA967500

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 482 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO SMOKE ON SHUTDOWN.  UPON VISUAL INSPECTION OF COMPRESSOR NOTED THE FOLLOWING:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR ADPATER GEARSHAFT AFT SPLINES. REPLACED DISCREPANT PART.
